# SDR UIEA2017072401288

- Difficulty date: July 21, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,241 hours, 18,158 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED WHEN START ATTEMPTED APU DID NOT START.  DID BITE CHECK OF ECU AND STARTED APU NORMALLY IAW AMM 49-11-00 FAULT TREE 958 FIM OPS CHECKED GOOD.
